# SDR MAL2008F00009

- Difficulty date: July 7, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Sensor
- Condition: Malfunctioned
- Location: A/C Pack Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

THE CREW HAD A RT BLEED DUCT FAULT WARNING AND NOTED A SLIGHT SMELL OF SMOKE IN THE COCKPIT.  CREW FOLLOWED QRH AND MADE SURE PACK WAS SHUTDOWN; DIVERTED.  REPLACED TEMP SENSOR.  (K)
